Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 129, NWS San Angelo, TX

May 10, 2016San Saba County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 10, 2016, 7:47 PM CDT for San Saba County, Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2016, 7:47 PM CDT (00:47 UTC)
Expired
May 10, 2016, 8:45 PM CDT
In force
58 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County San Saba County, TX

The radar

The Ft Hood radar (KGRK), 138 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 7:50 PM CDTHAIL 0.75San Saba, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 2:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3748 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
1.6
Supercell composite
21.4

Open this sounding in Storm Lab

The text

As transmitted.

437 
WUUS54 KSJT 110047
SVRSJT
TXC411-110145-
/O.NEW.KSJT.SV.W.0129.160511T0047Z-160511T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
747 PM CDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SAN SABA COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 845 PM CDT

* AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICHLAND
  SPRINGS...MOVING EAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  RICHLAND SPRINGS AROUND 750 PM CDT. 
  ALGERITA AROUND 800 PM CDT. 
  SAN SABA AROUND 815 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE THE
INTERSECTION OF RANCH ROAD 765 AND RANCH ROAD 45...LOCKER...
HARKEYVILLE...HALL AND SPRING CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3105 9847 3101 9909 3147 9908 3148 9905
      3141 9884 3141 9878 3137 9876 3143 9873
      3140 9869 3134 9870 3137 9866 3131 9864
      3132 9859 3127 9863 3126 9858 3120 9857
      3116 9850 3112 9855 3109 9853 3111 9846
TIME...MOT...LOC 0047Z 263DEG 27KT 3120 9896 

HAIL...1.75IN
WIND...60MPH
 
$$
1 follow-up statement
554 
WWUS54 KSJT 110122
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
822 PM CDT TUE MAY 10 2016

TXC411-110145-
/O.CON.KSJT.SV.W.0129.000000T0000Z-160511T0145Z/
SAN SABA TX-
822 PM CDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHERN SAN SABA COUNTY...

AT 822 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SAN SABA...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  CHAPPEL AROUND 845 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
HARKEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3105 9847 3101 9909 3119 9909 3126 9858
      3120 9857 3116 9850 3112 9855 3109 9853
      3111 9846
TIME...MOT...LOC 0122Z 266DEG 25KT 3111 9877 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:35 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 10, 6:35 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service SAN ANGELO TX
635 PM CDT TUE MAY 10 2016

.AVIATION...
/00Z TAFS/

Scattered thunderstorms will continue this evening along and east
of a Coleman to San Angelo to Ozona line. Will continue VCTS at
most of the terminals until 02-06Z and TEMPO groups at KBBD/KSJT.
The activity should begin decreasing after 06Z. Otherwise,
stratus will return Wednesday morning across the southern 2/3 of
the area, with MVFR ceilings at most of the terminals, besides
KABI.

&&

.PREV DISCUSSION... /issued 340 PM CDT TUE MAY 10 2016/

SHORT TERM...
(Tonight and Wednesday)

..Severe thunderstorms expected this afternoon and evening...

The conditions are becoming favorable for severe weather this
afternoon and evening. The atmosphere was very unstable, east of
a dryline, across about the southeast half of the area. The
latest SPC mesoanalysis was indicating SBCAPES of 3000 to 4000
J/KG across mainly the Heartland...Northwest Hill
Country...Eastern Edwards Plateau and southeast Concho Valley.
The vertical wind shear is not a classic setup...with 0-6KM shear
values of 25 to 30 knots. The strong instability will compensate
the shear for mainly multicell storms...with a few supercells
possible. The main hazards from storm will be very large hail,
damaging winds and dangerous. Abilene and San Angelo are sitting
on the western edge of the severe weather risk. Going with slight
chance to chance Pops across much of the area tonight. Also, a
severe thunderstorm watch is in effect until 10 PM for southern
and southeast parts of West Central Texas.

For Wednesday, The combination of some upper level forcing and a
surface warm/moist sector setting will being another chance of
thunderstorms Wednesday. The combination of moderate instability
and good vertical wind shear will result in a few storms possibly
being severe across mainly the Big Country Wednesday afternoon.
The main hazards will be large hail and damaging winds. Will go
with slight chance to chance Pops across much of the area. Another
very warm day with highs in the upper 80s to lower 90s.

LONG TERM...
(Wednesday Night and Thursday)

There will be a chance of showers and thunderstorms through this
period along with cooler temperatures Thursday. The cold front
will move south across the area late Wednesday night and Thursday
along with possibly better coverage of elevated convection. Also,
upper level support may lead to the possibility of severe weather
Wednesday night across the Big Country. A few storms may be
severe, with the main threats large hail and damaging winds. Will
go with mainly chance Pops across the area.

(Thursday Night through Tuesday)

An unsettled weather pattern will continue late this week through
this weekend. As a result, there will chance of rain through much of
this time frame. However, the coverage will be scattered so some
areas may not see much rainfall. Aloft, An upper level west-
northwest flow pattern will be over the Southern Plains on Friday
and going with a dry forecast. For this weekend, The next upper
trough will begin pushing into the western US and southwest flow
will return to the Southern Plains. At the surface, return flow
will commence as a dryline develops to the our west. The
combination of moderate instability in the warm sector and
disturbances moving across aloft will result a few rounds of
thunderstorms, and going with mainly chance Pops this weekend into
early next week. Highs will mainly be in the 80s, with lows in
the 60s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 67  91  62  76 /  20  20  50  40
San Angelo 	 66  91  65  81 /  20  20  30  40
Junction 	 65  88  65  84 /  30  30  30  40

&&

.SJT Watches/Warnings/Advisories...
None.
&&

99/99/21
Hazardous weather outlook, May 10, 2:51 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
251 PM CDT TUE MAY 10 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-112000-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
251 PM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERRSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
ACROSS MUCH OF WEST CENTRAL TEXAS. SOME STORMS MAY BE SEVERE ALONG
AND EAST OF BAIRD TO MERTZON TO OZONA LINE. THE MAIN HAZARDS WILL
BE VERY LARGE HAIL...LARGER THAN GOLF BALL SIZE...DAMAGING WINDS
AND DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF WEST CENTRAL
TEXAS WEDNESDAY AND THURSDAY. A FEW STORMS MAY BE SEVERE ACROSS
THE BIG COUNTRY WEDNESDAY AND WEDNESDAY NIGHT. THE MAIN HAZARDS
WILL BE LARGE HAIL AND DAMAGING WINDS. FOR THURSDAY...WHILE IT
APPEARS THAT THE THREAT OF WIDESPREAD SEVERE WEATHER REMAINS
RELATIVELY LOW...A FEW THUNDERSTORMS MAY STRENGTHEN TO SEVERE
LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, May 10, 6:47 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
647 PM CDT TUE MAY 10 2016

TXZ066-072-073-110030-
CONCHO TX-RUNNELS TX-TOM GREEN TX-
647 PM CDT TUE MAY 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOM GREEN AND
NORTHERN CONCHO COUNTIES UNTIL 730 PM CDT...

AT 647 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WALL...OR 14
MILES SOUTHEAST OF SAN ANGELO...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  VANCOURT AROUND 700 PM CDT.
  EOLA AND MERETA AROUND 715 PM CDT.
  PAINT ROCK AROUND 730 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-83 AND RANCH ROAD 1929...THE INTERSECTION OF US-
83 AND RANCH ROAD 765...VICK AND THE INTERSECTION OF RANCH ROAD 380
AND RANCH ROAD 381.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3114 10041 3138 10047 3165 9999 3135 9970
TIME...MOT...LOC 2347Z 247DEG 21KT 3131 10027
Special weather statement, May 10, 6:58 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
658 PM CDT TUE MAY 10 2016

TXZ154-155-168-170-110100-
MCCULLOCH TX-SAN SABA TX-MASON TX-MENARD TX-
658 PM CDT TUE MAY 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MENARD...
NORTHWESTERN MASON...SAN SABA AND MCCULLOCH COUNTIES UNTIL 800 PM
CDT...

AT 658 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRADY LAKE...OR
NEAR BRADY...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BRADY AROUND 720 PM CDT.
  ROCHELLE AROUND 735 PM CDT.
  RICHLAND SPRINGS AROUND 800 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
RANCH ROAD 765 AND RANCH ROAD 45...HARKEYVILLE...US-
190 NEAR THE SAN SABA-LAMPASSES COUNTY LINE...HALL...US-
190 NEAR THE MCCULLOCH-
SAN SABA COUNTY LINE...SPRING CREEK...THE INTERSECTION OF US-
190 AND RANCH ROAD 1311...LOCKER AND US-377/US 87 NEAR THE MASON-
MCCULLOCH COUNTY LINE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3082 9953 3108 9963 3114 9960 3147 9899
      3144 9896 3146 9894 3143 9893 3144 9887
      3141 9885 3141 9878 3138 9878 3143 9873
      3141 9869 3134 9870 3137 9866 3132 9864
      3132 9859 3127 9863 3126 9858 3117 9853
TIME...MOT...LOC 2358Z 246DEG 21KT 3109 9942

DANIELS
Special weather statement, May 10, 7:09 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
709 PM CDT TUE MAY 10 2016

TXZ128-139-140-110100-
COLEMAN TX-BROWN TX-CALLAHAN TX-
709 PM CDT TUE MAY 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWN...NORTHEASTERN
COLEMAN AND SOUTHEASTERN CALLAHAN COUNTIES UNTIL 800 PM CDT...

AT 709 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BURKETT...OR 13
MILES NORTHEAST OF COLEMAN...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CROSS CUT AROUND 720 PM CDT.
  MAY AROUND 735 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE US-
283 NEAR THE COLEMAN-
CALLAHAN COUNTY LINE...LAKE COLEMAN...OWENS...ECHO AND THRIFTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3170 9942 3200 9960 3226 9912 3208 9912
      3208 9893 3182 9875
TIME...MOT...LOC 0009Z 248DEG 41KT 3195 9926
Local storm report, May 10, 7:12 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
712 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             5 SSW BRADY             31.07N  99.37W
05/10/2016  E1.00 INCH       MCCULLOCH          TX   TRAINED SPOTTER

            QUARTER SIZE HAIL ALONG US HIGHWAY 190 ABOUT 5 MILES
            SOUTHWEST OF BRADY

&&

EVENT NUMBER SJT1600135

SN
Special weather statement, May 10, 7:30 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
730 PM CDT TUE MAY 10 2016

TXZ073-139-154-110130-
COLEMAN TX-MCCULLOCH TX-CONCHO TX-
730 PM CDT TUE MAY 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLEMAN...EAST
CENTRAL CONCHO AND NORTHWESTERN MCCULLOCH COUNTIES UNTIL 830 PM
CDT...

AT 729 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DOOLE...OR 18
MILES SOUTHEAST OF PAINT ROCK...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SALT GAP AROUND 735 PM CDT.
  DOOLE AROUND 740 PM CDT.
  STACY AROUND 745 PM CDT.
  PEAR VALLEY AROUND 755 PM CDT.
  LOHN AROUND 810 PM CDT.
  WALDRIP AROUND 815 PM CDT.
  ROCKWOOD AROUND 825 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WHON...FIFE AND US-
283 NEAR THE MCCULLOCH-COLEMAN COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3126 9970 3143 9976 3160 9928 3128 9921
TIME...MOT...LOC 0029Z 253DEG 17KT 3137 9965
Special weather statement, May 10, 7:32 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
732 PM CDT TUE MAY 10 2016

TXZ072-077-110115-
TOM GREEN TX-SCHLEICHER TX-
732 PM CDT TUE MAY 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SCHLEICHER AND
SOUTHEASTERN TOM GREEN COUNTIES UNTIL 815 PM CDT...

AT 732 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
ELDORADO...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SCHLEICHER AND SOUTHEASTERN TOM GREEN COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: THE INTERSECTION OF RANCH ROAD 1828 AND RANCH
ROAD 915.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3099 10071 3124 10036 3106 10011 3091 10053
TIME...MOT...LOC 0032Z 250DEG 19KT 3103 10054

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:07 PM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba38 min
May 10, 7:09 PM CDTSpecial Weather StatementSJTColeman51 min
May 10, 7:21 PM CDTAreal Flood AdvisorySJTMcCulloch, San Saba3 hr
May 10, 7:25 PM CDTSevere Thunderstorm WarningSJTMenard, Schleicher52 min
May 10, 7:30 PM CDTSpecial Weather StatementSJTMcCulloch60 min
May 10, 7:32 PM CDTSpecial Weather StatementSJTSchleicher43 min
May 10, 8:16 PM CDTSpecial Weather StatementSJTTom Green44 min
May 10, 8:19 PM CDTSpecial Weather StatementSJTMenard26 min
May 10, 8:32 PM CDTSevere Thunderstorm WarningSJTSchleicher, Tom Green43 min
May 10, 8:42 PM CDTAreal Flood AdvisorySJTSchleicher, Tom Green2 hr
May 10, 8:44 PM CDTSpecial Weather StatementSJTMcCulloch61 min
May 10, 8:45 PM CDTSpecial Weather StatementSJTSan Saba60 min
May 10, 8:51 PM CDTSpecial Weather StatementSJTMcCulloch, San Saba54 min
May 10, 9:18 PM CDTSpecial Weather StatementSJTTom Green42 min
May 10, 9:27 PM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba63 min
May 10, 9:51 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green39 min
May 10, 10:05 PM CDTSpecial Weather StatementSJTConcho55 min
May 10, 10:21 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, San Saba54 min
May 10, 10:24 PM CDTSevere Thunderstorm WarningSJTTom Green30 min
May 10, 10:33 PM CDTSpecial Weather StatementSJTMcCulloch57 min
May 10, 10:39 PM CDTAreal Flood AdvisorySJTMcCulloch, San Saba3 hr
May 10, 10:54 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, Menard66 min
May 10, 11:35 PM CDTSpecial Weather StatementSJTMason55 min
May 10, 11:52 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason53 min
May 11, 12:28 AM CDTSevere Thunderstorm WarningSJTKimble47 min
May 11, 12:47 AM CDTSevere Thunderstorm WarningSJTMason43 min
May 11, 3:49 AM CDTSpecial Weather StatementSJTTom Green26 min
May 11, 4:47 PM CDTSpecial Weather StatementSJTFisher28 min
May 11, 5:04 PM CDTSevere Thunderstorm WarningSJTFisher, Jones56 min
May 11, 5:45 PM CDTSevere Thunderstorm WarningSJTFisher, Haskell, Jones45 min
May 11, 6:15 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford45 min
May 11, 6:42 PM CDTTornado WarningSJTShackelford33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.